WoRMS taxon details

Scurria ceciliana ceciliana (d'Orbigny, 1841)

456697  (urn:lsid:marinespecies.org:taxname:456697)

accepted
Subspecies
marine
(of Patella ceciliana d'Orbigny, 1841) Orbigny, A. D. d'. (1834-1847). <i>Voyage dans l'Amérique méridionale (le Brésil, la république orientale de l'Uruguay, la République argentine, la Patagonie, la république du Chili, la république de Bolivia, la république du Pérou), exécuté pendant les années 1826, 1827, 1828, 1829, 1830, 1831, 1832 et 1833</i>. Tome 5(3) Mollusques. pp. i-xliii, 1-758, 85 plates [pls 1-2, 1834; pp. 1-104, pls 3-7, 10, 12, 1835; pp. 105-184, pls 8-9, 11, 13-23, 25-28, 1836; pls 24, 29-43, 41bis, 45-46, 1837; pp. 185-376, pls 44, 47-52, 55, 1838; pls 54, 56-65, 1839; pl. 66, 1840; pp. 377-488, pls 53, 67-77, 80, 1841; pp. 489-758, 1846; pls 78-79, 82-85, 1847]. , available online at https://www.biodiversitylibrary.org/page/49211253
page(s): 482 [1841], pl. 81, figs. 4-6 [1847] [details]   
MolluscaBase eds. (2021). MolluscaBase. Scurria ceciliana ceciliana (d'Orbigny, 1841). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=456697 on 2021-12-08
Date
action
by
2010-02-11 15:13:21Z
created
2019-03-30 06:42:12Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Patella ceciliana d'Orbigny, 1841) Orbigny, A. D. d'. (1834-1847). <i>Voyage dans l'Amérique méridionale (le Brésil, la république orientale de l'Uruguay, la République argentine, la Patagonie, la république du Chili, la république de Bolivia, la république du Pérou), exécuté pendant les années 1826, 1827, 1828, 1829, 1830, 1831, 1832 et 1833</i>. Tome 5(3) Mollusques. pp. i-xliii, 1-758, 85 plates [pls 1-2, 1834; pp. 1-104, pls 3-7, 10, 12, 1835; pp. 105-184, pls 8-9, 11, 13-23, 25-28, 1836; pls 24, 29-43, 41bis, 45-46, 1837; pp. 185-376, pls 44, 47-52, 55, 1838; pls 54, 56-65, 1839; pl. 66, 1840; pp. 377-488, pls 53, 67-77, 80, 1841; pp. 489-758, 1846; pls 78-79, 82-85, 1847]. , available online at https://www.biodiversitylibrary.org/page/49211253
page(s): 482 [1841], pl. 81, figs. 4-6 [1847] [details]   

basis of record Nakano T. & Ozawa T. (2007). Worldwide phylogeography of limpets of the order Patellogastropoda: molecular, morphological and paleontological evidence. <i>Journal of Molluscan Studies</i> 73(1): 79–99. [details]  Available for editors  PDF available [request]